# SDR REXA2014070200494

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 22,237 hours, 19,612 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FS 621 CTR STIFFENER CHAFED 15 INCHES FROM TOP OF STIFFENER MEASURING 0.3" X 0.024" DEEP.  REPAIRED IAW REO 601R-53-61-1523.
